MAUDE Adverse Event Report: Biotech Dental Kontact; Dental Implant

Biotech Dental Kontact; Dental Implant
Model Number K3608
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury

Brand Name
Kontact
Common Device Name
Dental Implant
Manufacturer (Section D)
Biotech Dental
305 allees craponne
salon-de-provence 13300
FR  13300
MDR Report Key50722673
Report Number3010730876-2026-00025
Device Sequence Number10159578
Product Code DZE
UDI-Device Identifier03701045270966
UDI-Public(01)03701045270966(10)230222-071/O
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/10/2026
Report Date (Section F) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberK3608
Device Lot Number230222-071/O
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/31/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient RaceBlack Or African American